# SDR ASAA2015051811971

- Difficulty date: May 18, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 693880115
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, EB RIB TORQUE TUBE FITTING HAS PITTING , DISCOVERED AFTER REMOVING TORQUE TUBE.  ACFT GROUNDED.  REMOVED DAMAGE, FOUND TO BE ACCEPTABLE FOR CONTINUED SERVICE IAW SAS EA 400, 57EA, 15179, REV.  NEW DATED 04JUN15.  THIS IS A CATEGORY B REPAIR STAGE 1 REF, CMPT 57DTI, 15180, W 1", O .250, R .247, L .003, D 3".
